JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Meromorphic Function that Shares One Small Function with its Differential Polynomial
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.447-454
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.447
 Title & Authors
Meromorphic Function that Shares One Small Function with its Differential Polynomial
Li, Nan; Yang, Lian-Zhong;
  PDF(new window)
 Abstract
In this paper, we investigate the uniqueness problems of meromorphic functions that share a small function with its differential polynomials, and give a result which is related to a conjecture of R. Brck and improve the results of I. Lahiri and Q. C. Zhang.
 Keywords
Meromorphic functions;Shared value;Small function;
 Language
English
 Cited by
1.
ON THE GENERALIZATIONS OF BRÜCK CONJECTURE, Communications of the Korean Mathematical Society, 2016, 31, 2, 311  crossref(new windwow)
2.
A Further Result Related to a Conjecture of R. Brück, Kyungpook mathematical journal, 2016, 56, 2, 451  crossref(new windwow)
3.
On Entire and Meromorphic Functions That Share One Small Function with Their Differential Polynomial, International Journal of Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
R. Bruck, On entire functions that share one value CM with their derivative, Results in Math, 30(1996), 21-24. crossref(new window)

2.
Z. X. Chen and K. H. Shon, On conjecture of R. Bruck concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math., 8(2004), 235-244.

3.
G. G. Gundersen, Meromorphic Functions that share finite values with their derivative, J. Math. Anal. Appl., 75(1980),441-446.(correction:86(1982), 307.) crossref(new window)

4.
G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl., 223(1998), 88-95. crossref(new window)

5.
I. Lahiri, Uniqueness of a meromorphic function and its derivative, J. Inequal. Pure Appl. Math, 5(1)(2004), Art.20.

6.
L. P. Liu and Y. X. Gu, Uniqueness of meromorphic functions that share one small function with their derivatives, Kodai Math. J., 27(2004), 272-279. crossref(new window)

7.
L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, in "complex Analysis, Kentucky 1976"(Proc. Conf.), Lecture Notes in Mathematics, Vol.599, pp.101-103, Springer-Verlag, Berline, 1977. crossref(new window)

8.
L. Z. Yang, Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc., 41(1990), 337-342. crossref(new window)

9.
L. Z. Yang, Solution of a differential equation and its applications, Kodai Math. J, 22(1999), 458-464. crossref(new window)

10.
H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, (1995).

11.
H. X. Yi, Uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points, Complex Variables, 34(1997), 421-436. crossref(new window)

12.
K. W. Yu, On entire and meromorphic functions that share small functions with their derivatives, J. Ineq. Pure and Appl. Math., 4(1)(2003), Art. 21.

13.
J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, J. Ineq. Pure Appl. Math, 8(1)(2007), Art. 18.

14.
J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck concerning meromorphic functions sharing one small function with their derivatives, Annales Academiae Scientiarum Fennicae Mathematica, 32(1)(2007), 141-149.

15.
Q. C. Zhang, The uniqueness of meromorphic functions with their derivatives, Kodai Math. J, 21(1998), 179-184. crossref(new window)

16.
Q. C. Zhang, Meromorphic function that share one small function with its derivative, J. Ineq. Pure Appl. Math, 6(4)(2005), Art. 116.